# SDR USAA051531

- Difficulty date: December 13, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N607AU
- Make and model: Boeing 757225
- Aircraft serial: 22203
- Aircraft time: 64,753 hours, 64,753 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Defective
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1401-1450 STR 28R DEFECT.  FABRICATED A REPAIR AS SHOWN IN SKETCH ON FIG 3 OF EA 95586B PER SRM 51-40-2 & EA 95586B (TEMP REP).  DEFECT SIZE: 40L X 4 INCH.
